MathSciNet Relay Station
MathSciNet bibliographic data
MR2059661 49J53 (47H05 47N10)
Penot, Jean-Paul A representation of maximal monotone operators by closed convex functions and its impact on calculus rules. C. R. Math. Acad. Sci. Paris 338 (2004), no. 11, 853–858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement